# SDR MASA97167

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LINE CHECK, MAINTENANCE PERSONNEL FOUND THE CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN HAD SEVERAL BULBS NOT ILLUMINATING.  MAINTENANCE REMOVED AND REPLACED THE BULBS, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
